# SDR 98ZZZX2028

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A3B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: AL14077
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W DIFFERENTIAL COMPRESSION CHECK FOUND BLOW-BY ON THE NR 4 CYLINDER PRESSURIZING THE CRANKCASE, AIR COMING OUT OF THE OIL FILLER TUBE.  UPON NR 4 CYLINDER REMOVAL, FOUND ONE PISTON PIN PLUG WORN AWAY.  CYLINDER WAS WORN WHERE THE PISTON PIN WAS MAKING CONTACT WITH THE CYLINDER WALL.  REMOVED OIL FILTER AND FOUND METAL CONTAMINATION.  REMOVED FINGER SCREEN AND FOUND ALUMINUM SLIVERS AND SCRAPINGS.
